Global s-type error bound for the extended linear complementarity problem and applications

Authors
Citation
Jz. Zhang et Nh. Xiu, Global s-type error bound for the extended linear complementarity problem and applications, MATH PROGR, 88(2), 2000, pp. 391-410
Citations number
39
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
88
Issue
2
Year of publication
2000
Pages
391 - 410
Database
ISI
SICI code
0025-5610(200008)88:2<391:GSEBFT>2.0.ZU;2-H
Abstract
For the extended linear complementarity problem over an affine subspace, we first study some characterizations of (strong) column/row monotonicity and (strong) R-0-property. We then establish global s-type error bound for thi s problem with the column monotonicity or R-0-property, especially for the one with the nondegeneracy and column monotonicity, and give several equiva lent formulations of such error bound without the square root term for mono tone affine variational inequality. Finally, we use this error bound to der ive some properties of the iterative sequence produced by smoothing methods for solving such a problem under suitable assumptions.